MathSciNet Relay Station
MathSciNet bibliographic data
MR1209334 40D25 (40A05 40E20)
Fridy, J. A.; Orhan, C. Lacunary statistical summability. J. Math. Anal. Appl. 173 (1993), no. 2, 497–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement